# SDR 2015FA0000558

- Difficulty date: October 30, 2015
- Submitted: November 10, 2015
- Operation: General aviation
- Aircraft: N999AR
- Make and model: Cessna 172N
- Aircraft serial: 17268006
- Aircraft time: 5,858 hours
- Engine: Lyc O320H2AD
- Engine time: 1,242 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL78027
- Part serial: NONE
- Condition: Broken
- Location: Connecting Rod
- Part time: 1,241 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: T, K, Y
- Precautionary procedure: E, B, A

## Discrepancy

PISTON CONNECTING ROD BOLT BROKE CAUSING PISTON ROD TO PENATRATE ENGINE CRANKCASE CAUSING OIL DEPLETION AND ENGINE FAILURE.
